Investigation of the solvability of boundary value problems with application of vector a priori inequalities in the presence of impulse perturbations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1994), pp. 75-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_6_a9,
author = {A. N. Rumyantsev},
title = {Investigation of the solvability of boundary value problems with application of vector a~priori inequalities in the presence of impulse perturbations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--82},
year = {1994},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_6_a9/}
}
TY - JOUR AU - A. N. Rumyantsev TI - Investigation of the solvability of boundary value problems with application of vector a priori inequalities in the presence of impulse perturbations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1994 SP - 75 EP - 82 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1994_6_a9/ LA - ru ID - IVM_1994_6_a9 ER -
%0 Journal Article %A A. N. Rumyantsev %T Investigation of the solvability of boundary value problems with application of vector a priori inequalities in the presence of impulse perturbations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1994 %P 75-82 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1994_6_a9/ %G ru %F IVM_1994_6_a9
A. N. Rumyantsev. Investigation of the solvability of boundary value problems with application of vector a priori inequalities in the presence of impulse perturbations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1994), pp. 75-82. http://geodesic.mathdoc.fr/item/IVM_1994_6_a9/